# SDR CA980417005

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Flap/Slat Sys
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS STOPPED FROM ZERO AND 1 UNIT.  FLAP CONTROL COMPUTER RESET, CLEARED WARNING, PRESSURIZED HYDRAULIC SYSTEMS, CYCLED FLAPS, AND SLATS, OPERATION NORMAL.
